# SDR SWIA2019121746946

- Difficulty date: October 28, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL HAS CORROSION SPOTS BETWEEN FS 310 THRU FS 319.70 IN THE CABIN      (C-CHECK)   RO:12/14/2019   REMOVED AND REPLACED RH FLOOR SILL FS 310-319.70 IAW CRJ200 SRM.
